# SDR SWAA112120

- Difficulty date: March 21, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N327SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23691
- Aircraft time: 75,791 hours, 68,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC1 CHECK, FOUND AFT EEPLS INOP.  REMOVED AND REPLACED BATTERY PACK PER MM.
